U.S. doctors online nowAsk doctors free
Canada
A 18-year-old male asked:

I've been on dexedrine (dextroamphetamine) 40mg for about 3 months and the effects have suddenly stopped recently. what do i do about this?

1 doctor answer1 doctor weighed in
Dr. Alvin Lin
Geriatrics 30 years experience
Dexedrine (dextroamphetamine): Dexedrine (dextroamphetamine) is approved in the States for treating narcolepsy, ADHD (attention deficit/hyperactivity disorder) & obesity. I'm not clear as to why you're taking this medication nor what effect stopped suddenly. Regardless, you need to go see your prescribing doc & tell him/her about your concerns. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 9, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.